Neighborhood structures of smooth topological spaces


Demirci M.

FUZZY SETS AND SYSTEMS, vol.92, no.1, pp.123-128, 1997 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 92 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1016/s0165-0114(96)00132-7
  • Journal Name: FUZZY SETS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.123-128
  • Keywords: fuzzy sets, topology, smooth topology, smooth neighborhood
  • Akdeniz University Affiliated: Yes

Abstract

Smooth topological spaces and their fundamental concepts have been discussed in the literature [2, 4-7]. In this paper, we present the notions of base and two sorts of neighborhood structure of smooth topological spaces and give some of their properties which are results in [3] extended to smooth topological spaces. (C) 1997 Published by Elsevier Science B.V.